JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Skew Difference Algebras
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 50, Issue 1,  2010, pp.81-87
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2010.50.1.081
 Title & Authors
Skew Difference Algebras
Chajda, Ivan;
  PDF(new window)
 Abstract
We modify the definition of difference algebra given by J. Meng to obtain a structure which is a directoid with sectional switching involutions with respect to the given partial order. Moreover, we show that this is a representation of our skew difference algebras because every such directoid can be converted into a skew difference algebra.
 Keywords
difference algebra;skew difference algebra;sectional mapping;sectional switching involution;commutative directoid;
 Language
English
 Cited by
 References
1.
Ahn S.S., Lee K.J., Remarks on "Representable difference algebras", Kyungpook Math. J., 46(2006), 433-436.

2.
Chajda I., Emanovsky P., Representable difference algebras, Kyungpook Math. J., 44(2004), 335-342.

3.
Chajda I., Halas R., Kuhr J., Distributive lattices with sectionally antitone involutions, Acta Sci. Math. (Szeged), 71(2005), 19-33.

4.
Jezek J., Quackenbush R., Directoids: algebraic models of up-directed sets, Algebra Universalis, 27(1990), 49-69. crossref(new window)

5.
Meng J., Difference algebras, Selected Papers on BCK- and BCI-algebras, 1(1992), 33-39.

6.
Roh E.H., Kim S.Y., Jun Y.B., Shim W.H., On difference algebras, Kyungpook Math. J., 43(2003), 407-414.